RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Oskolkov, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:441
Abstract pages:1846
Full texts:666
References:212

http://www.mathnet.ru/eng/person8473
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/272935

Publications in Math-Net.Ru
1996
1. V. A. Oskolkov, L. I. Kalinichenko, “Growth of entire functions represented by Dirichlet series”, Mat. Sb., 187:10 (1996),  129–144  mathnet  mathscinet  zmath; Sb. Math., 187:10 (1996), 1545–1560  isi  scopus
1994
2. V. A. Oskolkov, “The Hardy–Littlewood problem for regular and uniformly distributed number sequences”, Izv. RAN. Ser. Mat., 58:2 (1994),  153–166  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:2 (1995), 359–371  isi
1993
3. V. A. Oskolkov, “On the basis property of certain polynomial systems in spaces of entire functions of exponential type”, Izv. RAN. Ser. Mat., 57:3 (1993),  179–191  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 42:3 (1994), 587–599  isi
4. V. A. Oskolkov, “On some questions in the theory of entire functions”, Mat. Sb., 184:1 (1993),  129–148  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:1 (1994), 113–129  isi
1990
5. V. A. Oskolkov, “Hardy–Littlewood problems on the uniform distribution of arithmetic progressions”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990),  159–172  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:1 (1991), 169–182
6. V. A. Oskolkov, “Criterion for quasi-power basis and its applications”, Mat. Zametki, 48:6 (1990),  72–78  mathnet  mathscinet  zmath; Math. Notes, 48:6 (1990), 1221–1226  isi
1989
7. V. A. Oskolkov, “On the completeness and quasipower basis property of systems $ż^nf(\lambda_nz)\}$”, Mat. Sb., 180:3 (1989),  375–384  mathnet  mathscinet  zmath; Math. USSR-Sb., 66:2 (1990), 383–392  isi
1981
8. V. A. Oskolkov, “Necessary and sufficient conditions for quasipower basicity of certain systems of regular functions”, Mat. Zametki, 29:2 (1981),  235–242  mathnet  mathscinet  zmath; Math. Notes, 29:2 (1981), 121–125  isi
1979
9. V. A. Oskolkov, “Basicity of certain systems of functions”, Mat. Zametki, 26:3 (1979),  389–398  mathnet  mathscinet  zmath; Math. Notes, 26:3 (1979), 687–692  isi
1978
10. V. A. Oskolkov, “Some bases in spaces of regular functions and their application to interpolation”, Mat. Sb. (N.S.), 105(147):2 (1978),  238–260  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:2 (1978), 215–234
1976
11. V. A. Oskolkov, “On the growth of entire functions represented by regularly convergent function series”, Mat. Sb. (N.S.), 100(142):2(6) (1976),  312–334  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:2 (1976), 281–302  isi
1975
12. V. A. Oskolkov, “A method for estimating interpolating polynomials”, Mat. Zametki, 17:4 (1975),  555–561  mathnet  mathscinet  zmath; Math. Notes, 14:4 (1975), 327–331
1973
13. V. A. Oskolkov, “On estimates for Goncharov polynomials”, Mat. Sb. (N.S.), 92(134):1(9) (1973),  55–59  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:1 (1973), 57–62

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019